# SDR USAA020424

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .375 INCH, STATION 663 AND STRINGER 2L.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE AND STRINGER SPLICES PER EA 74814.  (M)
